# SDR 97FDEA00082

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0283 027.   CORROSION C53-224-01(1) ON FLOORBEAM UPPER FLANGE BOTTOM FWD SIDE AT BS 360, LBL 56, WL 207.8.  REPAIRED FLOORBEAM AT BS 360, LBL 56, WL 208.  CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED PER FED-EX SRM 53-10-8 FIG 8.
